# SDR AALA20011735

- Difficulty date: August 21, 2001
- Submitted: October 11, 2001
- Operation: Air carrier
- Aircraft: N376AN
- Make and model: Boeing 767323
- Aircraft serial: 25445
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 111 - FCO - LEFT BUSINESS CLASS LAV HAS A STRONG ODOR EITHER PETROLEUM BASED OR DETERGENT BASED.  LEFT BUS CLASS LAV CLEARED AND SERVICED BY CBN SERVICE.  NO FUEL SMELL DETECTABLE INFOR NOTED A/C OK FOR SERVICE.  (M)
